# SDR REXA2014071600720

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900 C1 PANEL SHEET AFT WING TO BODY FAIRING 196DR HAS CRACK IN JOINT STRAP EXTRUSION.  REMOVED CHANNEL IAW SRM 51-42-10-001-001-A01.  FABRICATED NEW CHANNEL FROM 2024-T3. .63 INCHES IAW SRM 51-24-21-001-001-A01.  INSTALLED NEW CHANNEL ON FAIRING 1960R EXTRUSION IAW SRM 51-42-13-001-001-A01.
